MathSciNet Relay Station
MathSciNet bibliographic data
MR556929 35D10 (35J20 49A50)
Ball, J. M. Strict convexity, strong ellipticity, and regularity in the calculus of variations. Math. Proc. Cambridge Philos. Soc. 87 (1980), no. 3, 501–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement